# SDR SWAA2025011578976

- Difficulty date: December 18, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 63,236 hours, 33,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT 2024-759629<[01] FABRICATED FLOOR PANEL 140BF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 AND DWG 453A2610; SHEET 20; REV E: MATERIAL USED ALUMINUM SHEET P/N: 2024T3-071; PO: 2024 254382 AND APPLIED PROTECTIVE TREATMENT IAW B737-700 SRM 51-20-01; MATERIAL USED PRIMER P/N: 10P4-2+EC-1175; PO: 2024-251612; BONDERITE P/N: 594418; PO:2024-155008.;[02] TASK COMPLETED
